Rule Separation and Embedding Theorems for Logics without Weakening

Studia Logica 76 (2):241 - 274 (2004)
A full separation theorem for the derivable rules of intuitionistic linear logic without bounds, 0 and exponemtials is proved. Several structural consequences of this theorem for subreducts of (commutative) residuated lattices are obtained. The theorem is then extended to the logic LR⁺ and its proof is extended to obtain the finite embeddability property for the class of square increasing residuated lattices.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/20016587
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 16,667
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Ming Xu (2006). Some Embedding Theorems for Conditional Logic. Journal of Philosophical Logic 35 (6):599 - 619.
Frank Wolter (1998). On Logics with Coimplication. Journal of Philosophical Logic 27 (4):353-387.
Norihiro Kamide (2002). Kripke Semantics for Modal Substructural Logics. Journal of Logic, Language and Information 11 (4):453-470.

Monthly downloads

Sorry, there are not enough data points to plot this chart.

Added to index


Total downloads


Recent downloads (6 months)


How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.